# SDR GUUA04050803

- Difficulty date: April 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 24,184 hours, 28,940 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 10151417617
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED AIRSTAIR DOOR OUTER HANDLE WORN.  REPLACED AIRSTAIR DOOR OUTER HANDLE.
